# SDR UIEA2024042400315

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD FLAP SURFACE INNER SIDE AREA AFT FLAP OUTSIDE CORNER WITH DELAMINATION( DELAMINATION ON LH WING INBOARD AFT FLAP LOWER SURFACE WAS REPAIRED PER SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED. )
